MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that during surgical procedure, or table trusystem 7000 u (dv) was unable to be activating.No operation was possible from the remote control and the column keypad.User tried emergency override and powered off table several times with no change.There was no injury, death, or procedural delay reported with this event.
 
Additional Manufacturer Narrative
On 18-feb-2026, a company representative - service personnel contacted technical service to report that or table trusystem 7000 u (dv) (product code 1723633, serial number (b)(6)), had an issue, customer alleged that the table functions stopped working.On button flashing green, column keypad not working.Remotes not working.Patient on table in trend mode.Tried general reset several times.Tried emergency override and powered off table several times with no change.Changed remote port but could not connect to the robot and operate table.Requesting service.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.The trusystem 7000 operating table is intended for the following use: ¿ patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.¿ task-related patient transfer within the operating theatre.¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.A technician inspected the table at the customer's site.It was determined that no connection to the table was possible.The motor controller and the communication controller were replaced.Since the error persisted, the table was sent back to batesville.The affected table was sent to batesville for further analysis.During the analysis, it was determined that there was fluid in the column and in the motors.This likely caused a malfunction in the circuit boards and motors, which in turn most likely led to the described error.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24568061
Report Number3007143268-2026-00014
Device Sequence Number18238779
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519(11)200107
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown